I have been on Yasmin for about 8 months. Sometimes I am okay, but other times I am tired, headaches, nausea, stomach pain... I feel pregnant! My body doesn't agree with a lot of contraception but this is making me feel like I am crazy! Anyone had the same?
Hi BethanyElizabeth. I have only just read your post, but I also am feeling pretty lousy right now! I've been on Yasmin for 8 months. I was put on it for help with heavy periods and very bad pmt. At first I felt very nauseous. That wore off after the first couple of months. But now I find I feel rough the week before my pill free week. Migraines, aches, headaches, weakness and just crap in general! Are you still suffering? I'm going to the doctors next week to see what he thinks. I hope you have managed to sort something out. Faye.
Hi, yes this is normal for some people, I have being taking yasmin for 2 years now and the first 6 months where the worst, I was very closed to ending the pill but I could not risk pregnancy, so I started taking it right before bed, I would feel the worst at night and in the morning a little bit until is stopped one day, happy every since :)
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Feb 2012 • 1 answer
Posted 14 Sep 2014 • 1 answer
Posted 27 Sep 2014 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 14 Mar 2017 • 1 answer